EconPapers    
Economics at your fingertips  
 

Rates of convergence for the laws of large numbers for independent Banach-valued random variables

Carol Alf

Journal of Multivariate Analysis, 1975, vol. 5, issue 3, 322-329

Abstract: In this paper, results of Lai, Heyde, and Rohatgi concerning the convergence rates for the laws of large numbers are extended for the case of independent random variables taking values in a separable Banach space.

Keywords: Convergence; rates; laws; of; large; numbers; Banach-valued; variables (search for similar items in EconPapers)
Date: 1975
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(75)90051-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:5:y:1975:i:3:p:322-329

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:5:y:1975:i:3:p:322-329